Vol. 8, No. 1, 2014

Download this article
Download this article For screen
For printing
Recent Issues

Volume 13
Issue 8, 1765–1981
Issue 7, 1509–1763
Issue 6, 1243–1507
Issue 5, 995–1242
Issue 4, 749–993
Issue 3, 531–747
Issue 2, 251–530
Issue 1, 1–249

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Subscriptions
Editors' Interests
Submission Guidelines
Submission Form
Editorial Login
Ethics Statement
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
 
Other MSP Journals
$(\varphi,\Gamma)$-modules over noncommutative overconvergent and Robba rings

Gergely Zábrádi

Vol. 8 (2014), No. 1, 191–242
Abstract

We construct noncommutative multidimensional versions of overconvergent power series rings and Robba rings. We show that the category of étale (φ,Γ)-modules over certain completions of these rings is equivalent to the category of étale (φ,Γ)-modules over classical overconvergent or Robba rings as the case may be (hence also to the category of p-adic Galois representations of p). In the case of Robba rings, the assumption of étaleness is not necessary, so there exists a notion of trianguline objects in this sense.

Keywords
overconvergent, Robba ring, noncommutative, $(\varphi,\Gamma)$-module
Mathematical Subject Classification 2010
Primary: 11F70
Secondary: 20G25, 16U20
Milestones
Received: 18 August 2012
Revised: 5 April 2013
Accepted: 7 May 2013
Published: 20 April 2014
Authors
Gergely Zábrádi
Department of Algebra and Number Theory
Institute of Mathematics
Eötvös Loránd University
Pázmány Péter sétány 1/C
Budapest H-1117
Hungary